# SDR TWAA9814901

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58531
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT CHECK, FOUND EGRESS LIGHTS INOPERATIVE SEAT ROW 17 TO 23.  REPLACED FEEDER CABLE.  CHECK-C 1-10-98 JFK.
